# SDR DL72S971715

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 95246508
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LTS AND EMERG PATH LTS CAME ON DURING CLIMB-OUT.  COCKPIT SW IN ARMED POS AND CABIN SW IN NORM.  REPLACED R70 CHARGING RELAY.
